# SDR SWAA2021092007258

- Difficulty date: August 12, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 369-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. ** FWD CARGO COMPMT. BILGE L/H FLOOR SUPPORT Z CHANNEL FROM STA 396 TO STA 500D ; / [01] CORRODED Z CHANNEL REMOVAL ACCOMPLISHED ON FAULT TTG8Q004BYWN.; [02] RECEIVED NEW Z CHANNEL MATERIAL BAC/1496-444 P.O:1715975. L0CATED AND DRILLED. REF SRM.51-30-05-0G-0-A00745.; [03] VERIFIED STEPS 1 AND 2 .OK TO TREAT AND PRIME.; [04] TREATED AND PRIMED Z CHANNEL IN REF.AMM:51-21-41-370-802-NG. AND AMM:51-21-72-370-801.RESPECTIVELY. THE Z CHANNEL; REMOVED AND INSTALLATION TO BE ACCOMPLISHED ON FAULT #TTG8Q004BYWN.; [05] LATE ENTRY: REMOVED CORROSION AT; FWD. CARG. COMP.; L/H; Z CHANNEL. FRON STA. 396 TO STA. 510. AND FOUND TO BE; OUT OF LIMITS; AS PER; REF. 53-00-53-1A-2. ALLOW DAMAGE 2 FIG.103 DETAIL; D.; [06] VERIFIED STEPS 4AND 5
